Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 203

All articles in this issue are freely accessible.

Modular constructions for combinatorial geometries
Tom Brylawski.
Trans. Amer. Math. Soc. 203 (1975), 1-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357163
The automorphism group of a compact group action
W. D. Curtis.
Trans. Amer. Math. Soc. 203 (1975), 45-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0368066
Function algebras and flows. IV
Paul S. Muhly.
Trans. Amer. Math. Soc. 203 (1975), 55-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493358
Duality theories for metabelian Lie algebras. II
Michael A. Gauger.
Trans. Amer. Math. Soc. 203 (1975), 67-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360728
Automorphisms of commutative rings
H. F. Kreimer.
Trans. Amer. Math. Soc. 203 (1975), 77-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0396521
Under the degree of some finite linear groups. II
Harvey I. Blau.
Trans. Amer. Math. Soc. 203 (1975), 87-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379651
$PL$ involutions of $S^{1}×S^{1}×S^{1}$
Kyung Whan Kwun and Jeffrey L. Tollefson.
Trans. Amer. Math. Soc. 203 (1975), 97-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370634
Asymptotic values of modulus $1$ of Blaschke products
K. K. Leung and C. N. Linden.
Trans. Amer. Math. Soc. 203 (1975), 107-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361084
Asymptotic values of modulus $1$ of functions in the unit ball of $H^{∞}$
Kar Koi Leung.
Trans. Amer. Math. Soc. 203 (1975), 119-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361085
Quasi-equivalence classes of normal representations for a separable $C^{∗} $-algebra
Herbert Halpern.
Trans. Amer. Math. Soc. 203 (1975), 129-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367669
On the dimension of varieties of special divisors
R. F. Lax.
Trans. Amer. Math. Soc. 203 (1975), 141-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360602
Stable positive definite functions
K. R. Parthasarathy and K. Schmidt.
Trans. Amer. Math. Soc. 203 (1975), 161-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370681
On constructing least squares solutions to two-point boundary value problems
John Locker.
Trans. Amer. Math. Soc. 203 (1975), 175-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372303
The factorization and representation of lattices
George Markowsky.
Trans. Amer. Math. Soc. 203 (1975), 185-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360386
The regular ring and the maximal ring of quotients of a finite Baer $^{∗} $-ring
Ernest S. Pyle.
Trans. Amer. Math. Soc. 203 (1975), 201-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364338
Analytic structure in some analytic function algebras
William R. Zame.
Trans. Amer. Math. Soc. 203 (1975), 215-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445005
An extremal length problem on a bordered Riemann surface
Jeffrey Clayton Wiener.
Trans. Amer. Math. Soc. 203 (1975), 227-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361054
Fuchsian manifolds
Su Shing Chen.
Trans. Amer. Math. Soc. 203 (1975), 247-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362135
Conjugacy correspondences: a unified view
L. McLinden.
Trans. Amer. Math. Soc. 203 (1975), 257-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365276
On entire functions of fast growth
S. K. Bajpai, G. P. Kapoor and O. P. Juneja.
Trans. Amer. Math. Soc. 203 (1975), 275-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372200
Right orders in full linear rings
K. C. O’Meara.
Trans. Amer. Math. Soc. 203 (1975), 299-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360663
On the Frattini subgroups of generalized free products and the embedding of amalgams
R. B. J. T. Allenby and C. Y. Tang.
Trans. Amer. Math. Soc. 203 (1975), 319-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357616
Two model theoretic proofs of Rückert’s Nullstellensatz
Volker Weispfenning.
Trans. Amer. Math. Soc. 203 (1975), 331-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369060
Torus actions on a cohomology product of three odd spheres
Christopher Allday.
Trans. Amer. Math. Soc. 203 (1975), 343-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377953
Isolated invariant sets for flows on vector bundles
James F. Selgrade.
Trans. Amer. Math. Soc. 203 (1975), 359-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0368080
Sequential convergence in the order duals of certain classes of Riesz spaces
P. G. Dodds.
Trans. Amer. Math. Soc. 203 (1975), 391-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358282
Acknowledgement of priority: “Asymptotic behavior of solutions of linear stochastic differential systems” (Trans. Amer. Math. Soc. 181 (1973), 1–22)
Avner Friedman and Mark A. Pinsky.
Trans. Amer. Math. Soc. 203 (1975), 405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358988